# SDR CALA2012010900016

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 65,969 hours, 6,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR  EMER LIGHT AT 4L OUT.  REPLACED POWER SUPPLY CHARGER M/E NR 29-3351-3-0031.  TEST NORMA L PER 777-2 AMM REF 33-51-06.
